# SDR AALA202509303627

- Difficulty date: September 26, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 47,835 hours, 20,171 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT ADVISES LEFT AFT LAVATORY-D HAS DIFFICULTY OPENING. APPEARS TO BE STICKING AT THE TOP OF THE DOOR TRACK. CLEANED TRACK AND LUBED TRACK FOR LAVATORY-D. PER AMM 25-40-00.
